Home        Short vita        Research        Publications        Teaching and open positions

Optimal L¹-type relaxation rates for the Cahn--Hilliard equation on the line, Felix Otto, Sebastian Scholtes, and Maria G. Westdickenberg, submitted (2018). [preprint]

Relaxation to a planar interface in the Mullins-Sekerka problem, Olga Chugreeva, Felix Otto, and Maria G. Westdickenberg, accepted to Interfaces and Free Bound. (2018). [preprint]

Metastability of the Cahn–Hilliard equation in one space dimension, Sebastian Scholtes and Maria G. Westdickenberg, J. Differential Equations 265 (2018), 1528-1575. [preprint]

Existence and properties of certain critical points of the Cahn-Hilliard energy, Michael Gelantalis, Alfred Wagner, and Maria G. Westdickenberg, IUMJ 66 (2017), 1827-1877. [pdf]

Energy barrier and Gamma-convergence in the d-dimensional Cahn-Hilliard equation, Michael Gelantalis and Maria G. Westdickenberg, Calc. Var. PDE 54 (2015). [preprint]

Invariant measure of the stochastic Allen-Cahn equation: the regime of small noise and large system size, Felix Otto, Hendrik Weber, and Maria G. Westdickenberg, Electron. J. Probab. 19 (2014), 1-76. [pdf]

Relaxation to equilibrium in the one-dimensional Cahn-Hilliard equation, Felix Otto and Maria G. Westdickenberg, SIAM J. Math. Anal. 46 (2014), 720-756. [pdf]

A two-scale approach to logarithmic Sobolev inequalities and the hydrodynamic limit, Natalie Grunewald, Felix Otto, Cédric Villani, and Maria G. Westdickenberg, Ann. Inst. H. Poincaré Probab. Statist. 45 (2009), 302-351. [pdf]

Rare events in stochastic partial differential equations on large spatial domains, Eric Vanden-Eijnden and Maria G. Westdickenberg, J. Stat. Phys. 131 (2008), 1023-1038. [pdf]

Rare events, action minimization, and sharp interface limits, Maria G. Westdickenberg, proceedings article (2008), CRM workshop Singularities in PDE and the Calculus of Variations. [preprint]

Higher multiplicity in the one-dimensional Allen-Cahn action functional , Yoshihiro Tonegawa and Maria G. Westdickenberg, Indiana Univ. Math. J. 56 (2007), 2935-2990. [pdf]

A new criterion for the logarithmic Sobolev inequality and two applications, Felix Otto and Maria G. Reznikoff, J. Functional Analysis 243 (2007), 121-157. [pdf]

Slow motion of gradient flows, Felix Otto and Maria G. Reznikoff, J. Differential Equations 237 (2007), 372-420. [pdf]

Bounds on vertical heat transport for infinite Prandtl number Rayleigh-Bénard convection, Felix Otto, Maria G. Reznikoff, and Charles R. Doering, J. Fluid Mech., 560 (2006), 229 - 241. [pdf]

A two-scale proof of a logarithmic Sobolev inequality, Natalie Grunewald, Felix Otto, Maria G. Reznikoff, and Cedric Villani, SFB preprint (2005).

Action minimization and sharp-interface limits for the stochastic Allen-Cahn equation , Robert V. Kohn, Felix Otto, Maria G. Reznikoff, and Eric Vanden-Eijnden, Comm. Pure Appl. Math.,60 (2007), 393 - 438. [pdf]

Sharp-interface limit of the Allen-Cahn action functional in one space dimension, Robert V. Kohn, Maria G. Reznikoff, and Yoshihiro Tonegawa, Calc. Var. PDE, 25 (2006), 503 - 534. [pdf]

Magnetic elements at finite temperature and large deviation theory, Robert V. Kohn, Maria G. Reznikoff, and Eric Vanden-Eijnden, J. Nonlinear Sci., 15 (2005), 223 - 253. [pdf]

Invariant measures of stochastic partial differential equations, Maria G. Reznikoff and Eric Vanden-Eijnden, C.R. Acad. Sci. Paris, 340 (2005), 305 - 308. [pdf]

Rare Events in Finite and Infinite Dimensions, Maria G. Reznikoff, PhD thesis.